Headache Or Dizziness At The Age Of 20 Years?
I want to ask why honey often has a headache every time I use hair deodorizer almost every day I feel dizzy
Hello, thank you for the question to HealthReplies.com
First of all, you should re-evaluate what ingredients are in your hair deodorizer. Basically odors can be formed from certain chemicals that evaporate into the air and the vapors from these chemicals will be inhaled and attached to the odor receptors in the nose. These odor receptors will then forward these signals to the brain and the brain will interpret these signals to become certain odors.
Some people can indeed experience sensitivity to the chemicals that produce these odors. Symptoms of sensitivity to this odor can include headaches, dizziness, nausea, appendicitis, runny nose, can even cause shortness of breath and acute attacks in asthmatics. If indeed you have experienced dizziness and headaches since you used the hair deodorizer, you should try to stop using the hair deodorizer and see if your headaches and headaches improve or disappear. If all your symptoms disappear after stopping using the fragrance, then you don't need to use that hair deodorizer again.
If symptoms persist, do a doctor's examination for further evaluation and management.
So much information from me, hopefully enough answer